| Model Number |
3288 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent surgical procedure on (b)(6) 2022 wherein the cervical wound was washed out due to postoperative infection or hematoma.
Event or Problem Description
Additional information was received indicating the patient had an infection, no hematoma.The infection was treated via antibiotics and the 12 may procedure.Infection has resolved.
Additional Manufacturer Narrative
An event of infection was reported to abbott.The location of the infection site was not conveyed, and no products were returned for analysis.As a result, a device history record was performed to review and confirm the sterility of all implanted devices.Based on the documents reviewed, the source of the infection could not be conclusively determined.